# SDR USAA2011092200004

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 89,072 hours, 16,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - OVERWING INTERIOR EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY AT POWER SUPPLY M-1209.  OPS CHECK GOOD.
